# SDR DALA2025052704032

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N116DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50035
- Aircraft time: 15,755 hours, 7,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR PAN LOWER AFT EDGE HAS EVIDENCE OF CORROSION FR76 BETWEEN STR 32L 33L. COMPLIED WITH ER/A 601355-14AD REV A ASSOCIATED ER/A 14-601355 ADDED FOR AC 8116. (LP# 0977029)
